ArticleCase reports in medicine2022
Kounis Syndrome Secondary to Laxative Administration.
Article in Case reports in medicine, 2022. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 4 papers.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
4 citing papers in PubMed, 5 citations in OpenAlex.
- Resuscitation of a case of allergy, infarction, and ventricular fibrillation: Kounis syndrome type II and literature review.American journal of translational research · 2024Article
- Kounis Syndrome: Review of Clinical Cases.Cardiovascular & hematological disorders drug targets · 2024Review
- Blood Transfusion Components Inducing Severe Allergic Reactions: The First Case of Kounis Syndrome Induced by Platelet Transfusion.Vaccines · 2023Article
- Encephalitis, myocarditis, and thrombocytopenia after COVID-19 mRNA vaccination: Clinical and pathophysiological considerations.Journal of neuroimmunology · 2022Article
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
3 authors at 3 institutions in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
Kounis syndrome (KS) is defined as an acute coronary syndrome triggered by the release of inflammatory mediators after an allergic attack. It usually occurs secondary to allergic injuries from foods, medications, and insect bites. However, there are no known reports of KS secondary to the intake of laxatives. This article reports the case of a 43-year-old woman who, after ingesting a dose of sodium phosphate monobasic/sodium phosphate dibasic, presented a maculopapular rash on the trunk and extremities. The electrocardiogram showed ST depression in V4-V5-V6 and signs of prolonged QTc; troponin I uptake was positive. Due to presumed myocardial injury and high suspicion of coronary disease, coronary angiography was requested, which showed epicardial coronary arteries, without angiographically significant stenosis, thus confirming the presence of KS secondary to the ingestion of a laxative.
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.